# SDR CA981230046

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Part number: 110731917
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH IN TURBULENCE, THE PILOT'S SHOULDER HARNESS UNCOUPLED FROM THE LAP BELT.  THIS HAD HAPPENED ON ONE PREVIOUS OCCASION WHEN HE HAD JUST BENT FORWARD.  SUBMITTER NOTED THAT CESSNA SB SEB96-2 APPLIES TO SAME TYPE OF BELT AND PROBLEM, THUS, THEY INSTALLED THE BUSHING P/N 2237-3 WHICH IS CALLED UP IN CESSNA SB.
